| Model Number |
EG-2990I |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to an excessive force applied on the forward on the ccd unit.In addition, we confirmed that the light guide fiber bundle (lcb) disconnection; however, it is not related to the alleged complaint.This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
Spots in the image.No picture available.This event occurred at the time of before use.There was no report of patient harm.